s

Assoc. Prof.

Mehmet Zeki SARIKAYA

 

 

``Mathematics can be expressed with the knowledge of life.`Lord Kelvin

 

 

 

 

 

Citations

 

 A25. U. Mutlu Ozkan, M. Zeki Sarikaya and Huseyin Yildirim,''Extensions of certain integral inequalities on time scales'' Applied Mathematics Letters, Volume 21, Issue 10, October 2008, Pages 993-1000

1) Moulay Rchid Sidi Ammi, Rui A. C. Ferreira, and Delfim F. M. Torres, Diamond-(Alfa) Jensen's Inequality on Time Scales, Journal Inequality and Application, Volume 2008 (2008), Article ID 576876, 13 pages

2) W Liu, QA Ngô and W Chen, Ostrowski Type Inequalities on Time Scales for Double Integrals, Acta Applicandae Mathematicae, DOI:10.1007/s10440-009-9456-y.

3) Moulay Rchid Sidi Ammi and Delfim F. M. Torres, Hölder’s and Hardy's two dimensional diamond-alpha inequlities on time scales,  Journal Annals of the University of Craiova, Mathematics and Computer Science Series, 2009.

4) Yongkun Li and Shan Gao, Global Exponential Stability for Impulsive BAM Neural Networks with Distributed Delays on Time Scales, Neural Process Lett, (2010) 31:65–91, DOI 10.1007/s11063-009-9127-z

5) Martin Bohner and Oktay Duman, Opial-Type Inequalities for Diamond-Alpha Derivatives and Integrals on Time Scales, Differential Equ. and Dynamical Sys.,18(1-2), (2010), pp:229-237.

6) W Liu, QA Ngô and W Chen, On new Ostrowski Type Inequalities on Time Scales for Double Integrals, Dynamic Systems and Applications, 19(1), 2010, 189-198.

7)Yao Ouyang, Radko Mesiar and Hamzeh Agahi, An inequality related to Minkowski type for Sugeno integrals, Information Sciences 180 (2010) 2793–280.1

8) Limin Wu, Jingbo Sun,Xiqing Ye and Liping Zhu, Hölder type inequality for Sugeno integral, Fuzzy Sets and Systems (2010), doi: 10.1016/j.fss.2010.04.017.

9) Hamzeh Agahi and M.A. Yaghoobi, A Minkowski Type Inequality for Fuzzy Integrals, Journal of Uncertain Systems, Vol.4, No.3, pp.187-194, 2010.

10) W. Yang, A functional generalization of diamond-? integral Hölder’s inequality on time scales,Appl. Math. Letters, 23(10), 2010, pp:1208-1212.

A8.  M. Zeki Sarikaya and Huseyin Yildirim,''Some Hardy Type Integral Inequalities'' Journal of Inequaities in Pure and Applied Mathematics(JIPAM), 7(5), 178, 2006.

Cited by

 1) H. Roman-Flores, A. Flores-Franulic and Y. Chalco-Cano, A Hardy Type Inequality for Fuzzy Integrals, Applied Mathematics and Computation,Volume 204, Issue 1, 1 October 2008, Pages 178-183 .

A7M. Zeki Sarikaya,  Huseyin Yildirim and U.Mutlu Ozkan,''Time Scale Integral Inequalities Similar to Qi's inequality'' Journal of Inequaities in Pure and Applied Mathematics(JPAM), 7(4), 128, 2006.Cited by

 1) YU MIAO AND FENG QI,Several q–integral inequalities, Journal of Mathematical Inequalities, Volume 3, Number 1 (2009), 115–121.

A20.  Nesip Aktan, M. Zeki Sarikaya and Erdal Ozusaglam,''B. Y. Chen’s Inequality for semislant submanifolds in T-space forms'' , Balkan Journal of Geometry and Its Applications, Vol.3, No.11, 2008, pp. 1-10Cited by

 1) GABRIEL-EDUARD VILCU, B.Y. Chen Inequalities for Slant Submanifolds in Quaternionic Space Forms, Turkish Journal of Mathematics, Available online 02 March 2009,  Last modified on 24 March 2009 20:31:22.

A11. M. Zeki Sarikaya and Huseyin Yildirim,''On the weak solutions of the compound Bessel ultrahiperbolic equation'' Applied Mathematics and Computation, 189, 910-917(2007).

Cited by

1) Sudprathai Bupasiri and Kamsing Nonlaopon, ON the weak solutions of compound equations related to the ultra-hyperbolic operators, Far East Journal of Applied Mathematics, Volume 35, Issue 1, Pages 129 - 139 (April 2009).

A18.  M. Zeki Sarikaya and Huseyin Yildirim,''On The Bessel Diamond and The Nonlinear Bessel Diamond Operator Related to The Bessel Wave Equation'' Nonlinear Analysis Series A: Theory, Methods and Applications, 68 (2008), 430-442.

Cited by

1) Qin Sheng, Recent Trends in Splitting, Adaptive and Hybrid Numerical Methods for Differential Equations, Neural, Parallel & Scientific Computations. Vol. 16, no. 2, pp. 283-302. June 2008.

2) Eakachai Suntonsinsoungvon and Amnuay Kananthai, The nonlinear product of the Bessel diamond operator and the Bessel Klein-Gordon operator related to the Bessel biharmonic equation,Int. Journal of Math. Analysis, Vol. 4, 2010, no. 11, 527 - 535.

3) Eakachai Suntonsinsoungvon and Amnuay Kananthai, On the elementary solution operator ⊗k BSc.mahidol.ac.th, conference october 2009.

4) Wanchak Satsanit and Amnuay Kananthai, On the Solution n-Dimensional of the Product ⊗k Operator and Diamond Bessel Operator, Mathematical Problems in Engineering Volume 2010 (2010), Article ID 482467, 20 pages doi:10.1155/2010/482467

5) S. Niyom and A. Kananthai, The nonlinear product of the Bessel Laplace operator and the Bessel Helmholtz operator, Applied Mathematical Sciences, Vol. 4, 2010, no. 36, 1797 - 1804.

6) Kamsing Nonlaopon and Amnuay Kananthai, On the generalized nonlinear Laplace and Laplace-Bessel operator, International Journal of Nonlinear Science, Vol.8(2009) No.4,pp.473-479

A28. M. Zeki Sarikaya, Aziz Sağlam and Huseyin Yildirim,''On some Hadamard-type inequalities for h-convex functions'' , Journal of Mathematical Inequalities, Volume 2, Number 3 (2008), 335–341.

Cited by

1) M. A. Latif and M. Alomari, On Hadmard-type inequalities for h-convex functions on the co-ordinates, Int. Journal of Math.Analysis, Vol. 3, 2009, no. 33, 1645 - 1656.

 A2. Huseyin Yildirim, M. Zeki Sarikaya and Sermin Öztürk,''The solutions of the n-dimensional Bessel  diamond operator and the Fourier-Bessel transform of their convolution'' , Proc. Indian    Acad. Sci. (Math. Sci.) Vol 114, No.4 , pp.375-387, (2004).

Cited by

1) A Manuel and T Aguirre, Some properties of Bessel elliptic kernel and Bessel ultrahyperbolic kernel, Thai Journal of Mathematics, Volume 6 (2008) Number 1 : 171-190.

2) Eakachai Suntonsinsoungvon and Amnuay Kananthai, The Nonlinear product of the Bessel diamond operator and the Bessel Klein-Gordon operator related to the Bessel biharmonic equation, Int. Journal of Math. Analysis, Vol. 4, 2010, no. 11, 527 - 535.

3) Eakachai Suntonsinsoungvon and Amnuay Kananthai, On the elementary solution operator ⊗k B, Sc.mahidol.ac.th, conference october 2009.

4) Wanchak Satsanit and Amnuay Kananthai, On the Solution n-Dimensional of the Product ⊗k Operator and Diamond Bessel Operator, Mathematical Problems in Engineering, Volume 2010 (2010), Article ID 482467, 20 pages doi:10.1155/2010/482467.

5) S. Niyom and A. Kananthai, The nonlinear product of the Bessel Laplace operator and the Bessel Helmholtz operator, Applied Mathematical Sciences, Vol. 4, 2010, no. 36, 1797 - 1804.

6) Kamsing Nonlaopon and Amnuay Kananthai, On the generalized nonlinear Laplace and Laplace-Bessel operator, International Journal of Nonlinear Science, Vol.8(2009) No.4,pp.473-479.

A1. Huseyin Yildirim and M. Zeki Sarikaya,''On the generalized Riesz type potentials'' Jour. Inst. Math. Comp. Sci. 14(3) (2001), 217-224.

Cited by

1) A Manuel and T Aguirre, Some properties of Bessel elliptic kernel and Bessel ultrahyperbolic kernel, Thai Journal of Mathematics, Volume 6 (2008) Number 1 : 171-190.

A33. M. Zeki Sarikaya and Huseyin Yildirim, "On the B-convolutions of the Bessel diamond kernel of Riesz", Applied Mathematics and Computation, 208(1), (2009), 18-22.

Cited by

1) Eakachai Suntonsinsoungvon and Amnuay Kananthai, The Nonlinear product of the Bessel diamond operator and the Bessel Klein-Gordon operator related to the Bessel biharmonic equation, Int. Journal of Math. Analysis, Vol. 4, 2010, no. 11, 527 - 535.

2) Eakachai Suntonsinsoungvon and Amnuay Kananthai, On the elementary solution operator ⊗k B, Sc.mahidol.ac.th, conference october 2009.

3) Kamsing Nonlaopon and Amnuay Kananthai, On the generalized nonlinear Laplace and Laplace-Bessel operator, International Journal of Nonlinear Science, Vol.8(2009) No.4,pp.473-479

C1. M. Zeki Sarikaya and Huseyin Yildirim,''On the operator ⊕  related to the Bessel-wave equation and Laplacian-Bessel'' Advences in Inequalities for Special Functions, Nova Science Publ, pp.127-139, (chapter 11) 2008.

Cited by

1) Wanchak Satsanit and Amnuay Kananthai, On the Solution n-Dimensional of the Product ⊗k Operator and Diamond Bessel Operator, Mathematical Problems in Engineering ,Volume 2010 (2010), Article ID 482467, 20 pages doi:10.1155/2010/482467.

A35. M. Zeki Sarikaya,''On Weighted Iyengar Type Inequalities on Time Scales '' Applied Mathematics Letters, 22 (2009) 1340-1344.

Cited by

1) Wenjun Liu and Quôc-Anh Ngô, Some Iyengar-type inequalities on time scales for functions whose second derivatives are bounded, Applied Mathematics and Computation , 216(1), (2010), pp:3244-3251 .